# SDR F3LA97141

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED EIGHT .5 INCH CRACKS IN LEFT PRESSURE WEB AT STATION 259 AND TWO .5 INCH CRACKS IN RIGHT PRESSURE WEB AT STATION 259 FORWARD OF DOOR IDLER FITTING.  MAINTENANCE TRIMMED OUT CRACKS.  FABRICATED FILLER AND INSTALLED DOUBLER 202413 .050 PER FRONTIER EA'S 53-737-026 AND 53-737-027, BOEING TELEX NRS FRO-DEN-97-0075RR AND M-7272-97-3951, AND FAA FORM 8110-3, DATED 8-1-97.  (M)
